# SDR 2002FA0001168

- Difficulty date: August 13, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N704TJ
- Make and model: Cessna 150M
- Aircraft serial: 15078858
- Engine: Cont O200A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED ON THE ROADWAY BECAUSE PILOT STATED HE COULD NOT AMINTAIN ALTITUDE AT 1200 FT,   THE ENGINE STARTED BACKFIRING AND SOUNDED LIKE IT WAS MISSING.  ALL OTHER INSTRUMENTS APPEARED NORMAL, AND THE WEATHER WAS CLEAR AND 85 DEGREES.  THIS WAS NOT THE FIRST TIME FOR THIS AIRCRAFT.  OTHER PILOTS HAVE STATED THAT THEY HAVE HAD THE SAME PROBLEM.
